MAUDE Adverse Event Report: BELIMED AG CS 750 WAY; CART WASHER

BELIMED AG CS 750 WAY; CART WASHER
Lot Number 2013530
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The allegedly malfunctioning washer was inspected, but no leaks from the unit were found.The service technician has run multiple cycles and no leaks have occurred.It has not been possible to confirm the problem reported by the healthcare facility.The service technician will continue to monitor the unit moving forward.If additional information is obtained, a follow-up report will be submitted.
 
Event or Problem Description
According to the healthcare facility, soapy water was leaking from the top of the washer down to the floor.A technician slipped and fell, but was not reported to have been injured or to need medical attention.

Brand Name
CS 750 WAY
Common Device Name
CART WASHER
Manufacturer (Section D)
BELIMED AG
grienbachstrasse 11
zug, zug 6300
SZ  6300
Manufacturer (Section G)
BELIMED AG
grienbachstrasse 11
zug, zug 6300
SZ   6300
Manufacturer Contact
heidi friesacher
grienbachstrasse 11
zug, zug 6300
SZ   6300
MDR Report Key22440758
Report Number3001061128-2025-00005
Device Sequence Number4670151
Product Code MEC
UDI-Device Identifier07640141626139
UDI-Public(01)07640141626139(11)210317
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Lot Number2013530
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown